Existence and convergence of solutions for the generalized BBM-burgers equations with dissipative term 2: the multidimensional case: The multidimensional case

History and Philosophy of Logic 75 (1-2):107-135 (2000)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,517

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Multidimensional algebra on the generalized sequences.Andrei Kouznetsov - 2000 - Bulletin of the Section of Logic 29 (4):171-179.
Free boundary problems and transonic shocks for the Euler equations in unbounded domains.Gui-Qiang Chen & Mikhail Feldman - 2004 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 3 (4):827-869.
The Multidimensional Problems of Educational Inequality Require Multidimensional Solutions.Prudence L. Carter - 2018 - Educational Studies: A Jrnl of the American Educ. Studies Assoc 54 (1):1-16.


Added to PP

11 (#1,170,289)

6 months
2 (#1,486,244)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references